# SDR UIEA2016031000147

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,690 hours, 16,844 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Part number: 1338M51P03
- Part serial: MFR17181
- Condition: Deformed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 2 FAN BLADE LE HAS BETWEEN 3" - 4" DEFORMATION BELOW MID SPAN SHROUD.  R & R ENG 2 FAN BLADE, NR 16 OLD MOMENT, .174 NEW MOMENT, .174 IAW 72-31-02-804-076-1400.  VIBRATION SURVEY TUBE DONE ON TASK CARD A72-999-01-02.
